# SDR FDEA201706061577

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Chafed
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR CHAFED AT BS 1681, LONGERON 12L.  THE REPAIRED WAS REMOVED AND REPLACED IAW SRM 51-33-01-0G, AND SRM 53-00-07-2R, FIGURE 201, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
